Open Access
Translator Disclaimer
February 2007 A New Generalization of $T_D$ Spaces
Claudia Milena Monsalve M., Abel Augusto Rodríguez, Jesés Antonio Ávila G.
Missouri J. Math. Sci. 19(1): 62-69 (February 2007). DOI: 10.35834/mjms/1316092239

Abstract

In this paper we introduce $T_{ac}$ spaces as a generalization of $T_{D}$ spaces and we present some properties of these spaces related to subspaces, quotients, continuous functions, and homeomorphisms. Also, we show that the property $T_{ac}$ does not imply $T_{0}$ and $T_{0}$ does not imply $T_{ac}$.

Citation

Download Citation

Claudia Milena Monsalve M.. Abel Augusto Rodríguez. Jesés Antonio Ávila G.. "A New Generalization of $T_D$ Spaces." Missouri J. Math. Sci. 19 (1) 62 - 69, February 2007. https://doi.org/10.35834/mjms/1316092239

Information

Published: February 2007
First available in Project Euclid: 15 September 2011

zbMATH: 1137.54017
Digital Object Identifier: 10.35834/mjms/1316092239

Subjects:
Primary: 54D10
Secondary: 54A10

Rights: Copyright © 2007 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.19 • No. 1 • February 2007
Back to Top